# SDR VNAA202302040008

- Difficulty date: February 23, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: CC6701033712
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH/LH MLG HYDRAULIC LINES SUPPORT PLATE (IN BK, LG EXT, LG RET) ON WHEEL WELL AREA, RBL 45/LBL 45
CORRECTIVE ACTION:
SUPPORT PLATE (IN BK, LG EXT, LG RET) ON WHEEL WELL AREA, RBL 45/LBL 45 WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WERE REPLACED PER CRJ900 SRM 51-41-02-001-001-A01 AND AMM 20-21-00-910-801-A01
